Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What could be the reason for increase in TSI levels post thyroidectomy?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1488 Questions
I am 6 months post thyroidectomy. My TSI has gone from 177 to 274 (0-139) and my TPOab has gone from 38 to 77 (0-34). Why would this happen??
Posted Wed, 25 Dec 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shehzad Topiwala 3 hours later
Brief Answer: Thyroid Detailed Answer: Before I answer the question in detail I would like to know two things : 1 do you have prominent eyes or any eye complaints ? 2 what is your thyroid medication dose
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor